# SDR AWXA96001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sump Drain
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CMH/MDS - FLT NR 403 - FLIGHT CREW REPORTED, FUEL LEAK FROM RIGHT WING.  POST FLIGHT INSPECTION REVEALED FUEL RUNNING OUT OF RIGHT TANK SUMP DRAIN AFT OF INBOARD LEADING EDGE.  CONTRACT MAINTENANCE RESEATED WING SUMP DRAIN.  NO FURTHER LEAKS NOTED.  (M)
